Entropy pairs of $\Bbb Z^2$ and their directional properties

Volume 165 / 2004

Kyewon Koh Park, Uijung Lee Studia Mathematica 165 (2004), 255-274 MSC: Primary 37A25, 37A35, 37B40. DOI: 10.4064/sm165-3-4

Abstract

Topological and metric entropy pairs of ${\mathbb Z}^2$-actions are defined and their properties are investigated, analogously to ${\mathbb Z}$-actions. In particular, mixing properties are studied in connection with entropy pairs.

Authors

  • Kyewon Koh ParkDepartment of Mathematics
    Ajou University
    Suwon 442-749, South Korea
    e-mail
  • Uijung LeeDepartment of Mathematics
    Ajou University
    Suwon 442-749, South Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image